Archived Edition Vol. 2, No. 1, 1976

Editors: R.H. Bing (Austin), D.G. Bourgin (Houston), B. Jóhnson (Nashville), A. Lelek (Detroit), J.S. Mac Nerney (Houston), J.W. Neuberger (Emory), B.H. Neumann (Australian National University), J. Schmidt (Houston)
Managing Editor: G.G. Johnson (Houston)
Associate Managing Editors: J. Hausen (Houston), J.A. Johnson (Houston)

Houston Journal of Mathematics


Daniel Asimov
On Volume-Preserving Homeomorphisms of the Open n-Disk, pp. 1-3.

J. B. Baillon, H. Brezis
Une Remarque sur le Comportement Asymptotique des Semigroupes Non Lineaires, pp. 5-7.

Leon Bernstein
Zeros of Combinatorial Functions and Combinatorial Identities, pp. 9-16.

Robert F. Brown, Alfred W. Hales
Exact Completeness of Compact Lie Groups, pp. 17-22.

L. Carlitz
Polynomial Representations and Compositions I, pp. 23-48.

P. M. Cohn
The Cayley-Hamilton Theorem in Skew Fields, pp. 49-55.

S. W. Davis, G. M. Reed, M. L. Wage
Further Results on Weakly Uniform Bases, pp. 57-63.

J. B. Diaz
An Elementary Calculus Exposition of the Lagrange Multiplier Rule, pp. 65-70.

Edward Fadell
Natural Fiber Splittings and Nielsen Numbers, pp. 71-84.

R. W. Heath, W. F. Lindgren
Weakly Uniform Bases, pp. 85-90.

J. Krasinkiewicz
On One-Point Union of Two Circles, pp. 91-95.

R. S. Pierce
The Global Dimension of Commutative Regular Rings, pp. 97-110.

L. J. Ratliff, Jr.
On the Integral Closure of a Ring in an Over-Ring, pp. 111-127.

Mary Ellen Rudin, Phillip Zenor
A Perfectly Normal Nonmetrizable Manifold, pp. 129-134.

Steven H. Weintraub
Some Connections Between Differential Geometry and the Study of Involutions, pp. 135-137.